# SDR 2006UALA02243

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 48,107 hours, 33,849 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727a S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 727A STRINGER S-22R CRACKED.  *S/D*  MAJOR REPAIR:  REMOVED DAMAGED SECTION OF STRINGER.  FABRICATED AND INSTALLED REPLACEMENT SECTION.  REFERENCE SRM 53-00-03 REPAIR 1 DETAIL VII.
